Angina Community
headache and dizziness..
About This Community:

WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

headache and dizziness..

my father 52 year old z having chest pain,shortness of breath and high blood pressure for last 4 days....doc said that on ecg there are ischemic changes in coronary probably further investigations are not done yet....he has prescibed TAB.LOPRIN 75mg, TAB LISINOPRIL, TAB AMLODIPINE, TAB.ANGISED S/L as required,TAB.CONCOR,TAB.SUCTAC........
MY QUESTION IS:
he is taking these medicines but he complains of headache and dizziness.??
Avatar_dr_f_tn
Hi,
How is your father?  The headache and dizziness may be caused by medicine side effect. Aside from headache and dizziness, amlodipine side effects may also include swelling of the lower extremities, flushing, fatigue, nausea, and palpitations. (ref: http://www.medicinenet.com/amlodipine/article.htm)  If these persist, you may need to inform his doctor for proper management. A change in medication or dosage may be indicated.   Take care and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Angina Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Heart Disease Answerers
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway